# SDR ASOA2013022103054

- Difficulty date: January 22, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,736 hours, 17,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 CORRODED AT FS 280.   REMOVED STRINGER 27 FROM FS 280-298 REF SRM 51-42-06-001-001 & SRM 51-42-21-001-001.  LOCATED, DRILLED & INSTALLED NEW STRINGER 27 SECTION IAW SRM 51-40-11-001-001-A01, 67-25-01-001-001-A01.
